I was recently diagnosed with bipolar depression and my psychiatrist prescribed me Lamictal as a mood stabilizer. I have had some anxiety in the past however it has never been as bad as it currently is. I take 100 mg daily for a few months now and am experiencing negative side effects including increased anxiety, vision problems, constant fatigue, and lightheadedness. Even in relaxed situations, I find my heart is racing and I can't control it or often fail to calm myself down. I am just wondering if anyone else has had a similar experience with this medication because I feel as if it is creating more problems than solving them.
I have definitely had increased anxiety with Lamictal and I am only on 25 mg. Every time we try and increase it the anxiety gets worse and I have to go back to the 25 mg. I also am having blurry vision and at first I thought it was due to having dry eye syndrome but it is worse since I started the Lamictal. Have you noticed any change in your weight? I feel that since I started the Lamictal I am losing weight which is a concern for me since I have a low body weight to begin with.
I have tried taking Valium for the anxiety and it didn't help so he had me try Klonopin and that hasn't helped either which makes me think it is the Lamictal.
Yes, I've experienced an increase of anxiety, too. I'm at 100mg and will go to 200mg soon. Hoping that will solve the anxiety.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 days ago • 18 answers
Updated 26 May 2015 • 5 answers
Updated 16 Jul 2014 • 1 answer
Updated 13 Dec 2017 • 7 answers
Updated 12 Oct 2018 • 1 answer